# SDR AUS20021028

- Difficulty date: June 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Wing, Longeron/S
- Part time: 61,831 cycles
- Component: Wing, Longeron/S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER WING STRINGERS CORRODED. STRINGERS ARE THE SECOND AND THIRD STRINGERS FROM LEADING EDGE LOCATED OUTBOARD OF STN 210.217.FOUND DURING CPCP INSPECTION.
